Nausea, vomiting, fatigue, and dizziness, are usually minor symptoms that get better after about a month. Changes in your kidney function are possible, and this is why you need blood tests every 3 months to catch anything as early as possible. Some people have bone demineralization when taking Truvada. That side effect was relatively minor and went away after stopping usage. However, it is certainly still important to be aware of.
Articles in this section
- PrEP for Women
- Besides the pill, what else do I have to do to get PrEP?
- Can I still get HIV while on PrEP?
- Can PlushCare prescribe PrEP?
- Does PrEP work if I think I was just exposed to HIV?
- How old must I be to enroll in PlushCare's PrEP treatment program?
- How quickly does PrEP work?
- How effective is PrEP?
- I don't have private health insurance and PrEP is too expensive.
- I have a high deductible plan or my co-pay is too high, what can I do?